# SDR 95ZZZX2321

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7289R
- Make and model: Beech F33A
- Aircraft serial: TC1829
- Engine: Cont IO550B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Lobes Rounded
- Location: Nr 5 Cylinder
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF FOULED PLUGS.  REMOVED NR 5 CYLINDER, FOUND CAMSHAFT LOBES ROUNDED AND FOLLOWERS SPALLED.  ALSO, FOUND VERY VISIBLE WEAR OF THE PISTON PIN.  FOUND SOME EVIDENCE THERE MAY HAVE BEEN SOME CORROSION ON PIN AND FOLLOWERS.  HOWEVER, THE ENGINE WAS OPERATED REGULARLY.  IT HAS ACCUMULATED 1100 HRS IN 4.5 YEARS.
